MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH
Model Number M001394101300
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became crushed.The 130 cm truselect catheter was used for a prostate artery embolization.During the procedure, the catheter was inserted and particle delivery went smoothly; there were no issues with tracking, guidewire, or particle delivery.When the truselect catheter was removed to gain access to the other side, resistance was encountered when removing the catheter.Then it was noted that the catheter was visibly collapsed/squished/crushed toward the distal end.The guidewire could not be fed through but was backloaded successfully, allowing delivery to the other side with this catheter.There were no patient complications.
 
Event or Problem Description
It was reported that the device became crushed.The 130cm truselect? catheter was used for a prostate artery embolization.During the procedure, the catheter was inserted and particle delivery went smoothly; there were no issues with tracking, guidewire, or particle delivery.When the truselect catheter was removed to gain access to the other side, resistance was encountered when removing the catheter.Then it was noted that the catheter was visibly collapsed/squished/crushed toward the distal end.The guidewire could not be fed through but was backloaded successfully, allowing delivery to the other side with this catheter.There were no patient complications.
 
Additional Manufacturer Narrative
Device analysis findings: upon receipt at our post market quality assurance laboratory, this truselect microcatheter was examined.Visual examination revealed a flat shaft section extending from the distal tip to approximately 19cm.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the truselect device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause linked to device but unable to trace more specifically.

Brand Name
TRUSELECT?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24640441
Report Number2124215-2026-15219
Device Sequence Number9895068
Product Code KRA
UDI-Device Identifier08714729976615
UDI-Public(01)08714729976615(17)270922(10)37516598
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394101300
Device Catalogue NumberM001394101300
Device Lot Number0037516598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown